# SDR C1HA200181009

- Difficulty date: July 17, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 6427
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING EXIT LIGHTS INOP.  REPLACED BATTERY PACK FOR LT FWD OVERWING EXIT LIGHTS, OPS CHECK NORMAL.
